| Model Number |
LTV 1200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Biomedical technician completed the calibration of the ltv as recommend by vyaire technical support.The technician discovered that the flow valve was out of calibration so it was corrected.The system was tested under the settings and the issue is no longer present.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Event or Problem Description
It was reported to vyaire medical that the lap top ventilator 1200, exhaled tidal volume (vte) reading was higher than the set tidal volume.The issue happened when an intubated patient was placed on the ventilator on volume control mode with set vt 580ml and exhaled vte is 700-800 ml.Initially attributed to asynchrony so placed patient on patient control mode where the volumes were better controlled.At this time, there is no information regarding patient harm associated with the reported event.